Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/54142
Title: Journal of global optimization (Volume 32, Issue 4)
Authors: Yang, XQ 
Yao, JC
Issue Date: 2005
Publisher: Kluwer Academic Publishers
Source: Yang, XQ & Yao, JC (Eds.). Journal of global optimization (Volume 32, Issue 4). Dordrecht: Kluwer Academic Publishers, 2005 How to cite?
URI: http://hdl.handle.net/10397/54142
ISSN: 1573-2916 (online)
0925-5001 (print)
Appears in Collections:Issues

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

24
Last Week
2
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.